# SDR UALA2011082904596

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM STA 324 AT RBL 41 TO RBL 63.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED FLOORBEAM & REPLACED IT PER THE INSTRUCTIONS ON EA PD 57-53-171 AND EVA 81235 WITHOUT DEVIATION.  CF9062 CREATED FOR DTA TRACKING.
